# SDR SWAA2012120610299

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 21,606 hours, 12,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC CRACK INDICATION ON CENTER TANK UPPER SKIN PANEL FWD FASTENER HOLE COMMON TO SHEAR FITTING AT RBL 32.4.  REPAIRED PER EA.
